Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has dry cough, taking Fluzet. Hyperactivity after medication. Worried

hi doctor My son is 3year 5 month old his weight is 17kg. he is suffering from dry cough as my child s doctor prescribed me Fluzet syrup and briclyine syrup 5ml and 4ml respectively 3 times a day. I have given both the medicine for one day to my son but i have observe some type of hyperactivity after giving these medicine he become extra active and his behavior is sullen. we very worried doctor please advise.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.
Antiallergic medications are known to cause hyperactivity in children.
Kindly give one medicine or stop both the medications to observe improvement in your child.
Instead of medications put some nasal drops in his nose and ask him to gargle 4 times a day with a medicated gargle.That should take care of the problem.
Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor